Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 1, NWS St. Louis, MO

December 31, 2010Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Dec 31, 2010, 8:55 PM CST for Lincoln County, Missouri. It took effect at Dec 31, 2010, 9:11 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Dec 31, 2010, 8:55 PM CST (02:55 UTC)
In effect from
Dec 31, 2010, 9:11 PM CST
Expired
Jan 1, 2011, 3:51 PM CST
In force
19 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 22.53 ft at Jan 1, 2011, 5:00 AM CST.

actionminormoderate102001/0101/02
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WGUS43 KLSX 010255
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CST FRI DEC 31 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 1 INCH OF PRECIPITATION 
OVER THE PAST 24 HOURS...ALONG WITH RUNOFF FROM SNOWMELT ACROSS THE 
RIVER BASIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-020255-
/O.NEW.KLSX.FL.W.0001.110101T0311Z-110102T1550Z/
/TRYM7.1.ER.110101T0311Z.110101T1200Z.110101T1550Z.NO/
855 PM CST FRI DEC 31 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 20.5 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 22.6 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     01/01  01/02  01/03  01/04  01/05

CUIVRE RIVER
  TROY            21.0   20.49      22.6    9.9    6.4    5.9    5.8
2 follow-up statements
719 
WGUS83 KLSX 011535
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CST SAT JAN 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
          THE CUIVRE RIVER NEAR 
           ...TROY  

.THIS FLOOD WARNING IS A RESULT OF RAIN AND MELTING SNOW FROM YESTERDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-021509-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-110102T1509Z/
/TRYM7.1.ER.000000T0000Z.110101T0930Z.110101T1509Z.NO/
935 AM CST SAT JAN 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY MORNING.
* AT 9 AM SATURDAY THE STAGE WAS 21.1 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS MORNING.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...LEFT BANK OVERFLOWS.  MINOR FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     01/02  01/03  01/04  01/05  01/06

CUIVRE RIVER
  TROY            21.0   21.09      10.1    6.6    6.3    6.6    6.2
809 
WGUS83 KLSX 012151
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CST SAT JAN 1 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...

 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY


.THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS FLOODING EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-012221-
/O.CAN.KLSX.FL.W.0001.000000T0000Z-110102T1509Z/
/TRYM7.1.ER.000000T0000Z.110101T0930Z.110101T1507Z.NO/
351 PM CST SAT JAN 1 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT  3:00 PM SATURDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT  9:07 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY SUNDAY
  MORNING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     01/02  01/03  01/04  01/05  01/06

CUIVRE RIVER
  TROY            21.0   15.32      10.1    6.6    6.3    6.6    6.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 31, 6:22 PM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Dec 31, 6:22 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
622 PM CST FRI DEC 31 2010

.DISCUSSION...
/130 PM CST FRI DEC 31 2010/

STORMS ARE EXPECTED TO EXIT BY LATE THIS AFTERNOON...WITH PERHAPS
A FEW LINGERING SHOWERS EARLY THIS EVENING. OTHERWISE...WE WILL
ENTER A PERIOD OF QUIET WX OVER THE NEXT WEEK FOR THE BI-STATE
REGION. WITH THE FLAT ZONAL FLOW LEFT IN THE WAKE OF THIS POWERFUL
STORM SYSTEM...WE WILL SEE NO INTRUSIONS OF COLD AIR NOR ANY OF
UNUSUALLY WARM AIR THAT WE JUST SAW. QUITE A BIT OF MODEL
DIFFERENCES OCCUR BY LATE NEXT WEEK...HOWEVER...AND SO MAY
ULTIMATELY END OUR EXPECTED PERIOD OF TRANQUIL WX.

TES

&&

.AVIATION...
/547 PM CST FRI DEC 31 2010/
COLD FRONT WILL MOVE THROUGH KSTL AND KSUS TAF SITES BY AROUND
04Z...WITH WINDS VEERING TO 270 DEGREES AND INCREASING TO AROUND
15 KNOTS BEHIND THE FRONT. MID LEVEL CLOUD DECK WILL LIKELY
CONTINUE TO STREAM OVER KSTL AND KSUS TAF SITES OVERNIGHT...WITH
CLEARING EXPECTED AFTER 15Z. WINDS WILL BECOME GUSTY BY MID
MORNING AS PRESSURE GRADIENT REMAINS TIGHT ON SUNDAY.

SPECIFICS FOR KSTL...A FEW LIGHT SHOWERS WILL MOVE OVER THE KSTL
TAF SITE TONIGHT...AND MAY LEAD TO WET RUNWAYS BETWEEN 01Z AND
06Z. COLD FRONT WILL REACH KSTL BY AROUND 04Z...WITH WINDS VEERING
TO 270 DEGREES BEHIND THE FRONT AND INCREASING TO NEAR 14 KNOTS.
SURFACE PRESSURE GRADIENT WILL LIKLEY REMAIN TIGHT ENOUGH TO
PRODUCE WIND GUSTS TO 24 KT TOMORROW MIDDAY. MID LEVEL CLOUD DECK
SHOULD CLEAR BY AROUND 16Z AS DRIER AIR MOVES IN.

BROWNING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Dec 31, 6:48 PM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
648 PM CST FRI DEC 31 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
648 PM CST FRI DEC 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...PRIMARILY ALONG
AND EAST OF A IRONTON...ST LOUIS...LITCHFIELD LINE. THESE STORMS
ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TRUETT

In the hours before

Local storm report, Dec 31, 4:32 PM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
432 PM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             PITTSFIELD              39.61N  90.81W
12/31/2010  M1.00 INCH       PIKE               IL   TRAINED SPOTTER

&&

FGLASS
Local storm report, Dec 31, 4:34 PM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
434 PM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     HAIL             2 W TIME                39.56N  90.76W
12/31/2010  M1.00 INCH       PIKE               IL   BROADCAST MEDIA

&&

FGLASS
Local storm report, Dec 31, 4:49 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     TSTM WND GST     BLAND                   38.30N  91.63W
12/31/2010  E60 MPH          GASCONADE          MO   TRAINED SPOTTER

            TREE AND SIDING DAMAGE. TIME ESTIMATED FROM RADAR

0236 AM     TSTM WND DMG     BLAND                   38.30N  91.63W
12/31/2010                   GASCONADE          MO   LAW ENFORCEMENT

            GASCONADE COUNTY 911 REPORTED TREES UPROOTED ALONG HOLT
            ROAD IN THE BLAND AREA. METAL ALSO FOUND IN TREES.
            UNKNOWN WHERE THE METAL CAME FROM.

0957 AM     HAIL             FULTON                  38.85N  91.95W
12/31/2010  M0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

1030 AM     HAIL             BOWLING GREEN           39.34N  91.20W
12/31/2010  M1.00 INCH       PIKE               MO   TRAINED SPOTTER

1038 AM     HAIL             BOWLING GREEN           39.34N  91.20W
12/31/2010  M1.00 INCH       PIKE               MO   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL MIX.

1040 AM     HAIL             CUBA                    38.06N  91.40W
12/31/2010  M1.00 INCH       CRAWFORD           MO   EMERGENCY MNGR

            MINOR ROOF DAMAGE OBSERVED TO SUPER 8 MOTEL IN TOWN

1042 AM     HAIL             5 WSW STEELVILLE        37.94N  91.44W
12/31/2010  M0.25 INCH       CRAWFORD           MO   TRAINED SPOTTER

1052 AM     TSTM WND GST     MARTINSBURG             39.52N  90.84W
12/31/2010  E70 MPH          PIKE               IL   AMATEUR RADIO

            TREES DOWN JUST NORTH OF MARTINSBURG IL

1055 AM     HAIL             BOURBON                 38.15N  91.25W
12/31/2010  E0.70 INCH       CRAWFORD           MO   TRAINED SPOTTER

1055 AM     HAIL             STEELVILLE              37.97N  91.36W
12/31/2010  E0.75 INCH       CRAWFORD           MO   TRAINED SPOTTER

            ESTIMATED 60MPH WINDS

1055 AM     TSTM WND GST     3 N CUBA                38.11N  91.40W
12/31/2010  E70 MPH          CRAWFORD           MO   LAW ENFORCEMENT

            TREES DOWN NEAR THE INTERSECTION OF HIGHWAY 19 AND
            COUNTY ROAD C 3 MILES NORTH OF CUBA MISSOURI

1057 AM     HAIL             2 W TIME                39.56N  90.76W
12/31/2010  M1.00 INCH       PIKE               IL   BROADCAST MEDIA

1100 AM     HAIL             PITTSFIELD              39.61N  90.81W
12/31/2010  M1.00 INCH       PIKE               IL   TRAINED SPOTTER

1105 AM     TSTM WND GST     1 NNE SULLIVAN          38.23N  91.16W
12/31/2010  M61 MPH          FRANKLIN           MO   AWOS

1106 AM     HAIL             PITTSFIELD              39.61N  90.81W
12/31/2010  E0.88 INCH       PIKE               IL   TRAINED SPOTTER

1113 AM     TSTM WND DMG     UNION                   38.45N  91.01W
12/31/2010                   FRANKLIN           MO   AMATEUR RADIO

            HAM RADIO TOWER BLOWN DOWN

1120 AM     TSTM WND GST     WASHINGTON              38.55N  91.01W
12/31/2010  E70 MPH          FRANKLIN           MO   AMATEUR RADIO

            2 FOOT DIAMETER TREES DOWN JUST WEST OF WASHINGTON
            MISSOOURI

1122 AM     TSTM WND DMG     2 SSW WASHINGTON        38.53N  91.03W
12/31/2010                   FRANKLIN           MO   AMATEUR RADIO

            TREES UP TO 3 FEET IN DIAMETER DOWNED... 35 FOOT RADIO
            TOWER DOWNED... BRANCHES TAKEN OFF TREES THAT WERE SIX
            INCHES OR GREATER IN DIAMETER

1122 AM     TORNADO          VILLA RIDGE             38.47N  90.88W
12/31/2010                   FRANKLIN           MO   TRAINED SPOTTER

            THERE ARE SOME HOMES DAMAGED BY A TORNADO IN THE VILLA
            RIDGE AREA. OCCURRED AT 1122 AM CDT

1134 AM     TORNADO          ROBERTSVILLE            38.41N  90.82W
12/31/2010                   FRANKLIN           MO   TRAINED SPOTTER

            THERE IS A TORNADO ON THE GROUND JUST NORTHEAST OF
            ROBERTSVILLE MO. SEVERAL HOMES WERE DAMAGED

1134 AM     TORNADO          3 NW CEDAR HILL         38.39N  90.68W
12/31/2010                   JEFFERSON          MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN 3.0 TO 4.0 MILES NORTHWEST OF
            CEDAR MILL MO

1138 AM     HAIL             MILTON                  39.56N  90.65W
12/31/2010  M0.25 INCH       PIKE               IL   TRAINED SPOTTER

1140 AM     TORNADO          PACIFIC                 38.48N  90.75W
12/31/2010                   FRANKLIN           MO   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED TORNADO ON THE GROUND
            IN PACIFIC MISSOURI. REPORT CAME IN AT 11 40 AM RP

1140 AM     TORNADO          FENTON                  38.54N  90.45W
12/31/2010                   ST. LOUIS          MO   TRAINED SPOTTER

            SIGNIFICANT DAMAGE TO A CHURCH AND NUMEROUS TREES DOWN.

1140 AM     TORNADO          BYRNES MILL             38.44N  90.57W
12/31/2010                   JEFFERSON          MO   LAW ENFORCEMENT

            TREE DAMAGE IN BYRNES MILL IN LINE WITH THE TREE DAMAGE
            NORTHWEST OF CEDAR HILL MO. SEVERAL LARGE TREES DOWN IN
            BYRNES MILL AREA.

1147 AM     TSTM WND GST     BALDWIN                 38.18N  89.84W
12/31/2010  E70 MPH          RANDOLPH           IL   AMATEUR RADIO

            SEVERAL LARGE TREES DOWN IN BALDWIN

1147 AM     TORNADO          BALLWIN                 38.59N  90.55W
12/31/2010                   ST. LOUIS          MO   TRAINED SPOTTER

            ROOF DAMAGE IN BALLWIN MO

1148 AM     HAIL             HILLSBORO               38.23N  90.57W
12/31/2010  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

1148 AM     TSTM WND GST     HIGH RIDGE              38.46N  90.53W
12/31/2010  E60 MPH          JEFFERSON          MO   EMERGENCY MNGR

            WALL CLOUD

1149 AM     TORNADO          BALLWIN                 38.59N  90.55W
12/31/2010                   ST. LOUIS          MO   AMATEUR RADIO

            BRIEF TORNADO TOUCHDOWN AT THE BALLWIN MUNCIPIL
            GOLFCOURSE. RP

1150 AM     TSTM WND GST     BALLWIN                 38.59N  90.55W
12/31/2010  E65 MPH          ST. LOUIS          MO   TRAINED SPOTTER

            INTERSECTION OF MANCHESTER AND HOLLOWAY

1150 AM     HAIL             BARNHART                38.33N  90.40W
12/31/2010  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

1150 AM     HAIL             CRESTWOOD               38.56N  90.38W
12/31/2010  E1.25 INCH       ST. LOUIS          MO   AMATEUR RADIO

1151 AM     TORNADO          MOZIER                  39.29N  90.75W
12/31/2010                   CALHOUN            IL   LAW ENFORCEMENT

            NUMEROUS LARGE TREES DOWN ALONG HIGHWAY 96 WEST OF
            MOZIER IL 3 FOOT DIAMETER TREES DOWN BLOCKING HIGHWAY
            96.

1154 AM     HAIL             IMPERIAL                38.37N  90.38W
12/31/2010  E0.88 INCH       JEFFERSON          MO   TRAINED SPOTTER

1155 AM     HAIL             MANCHESTER              38.59N  90.51W
12/31/2010  M0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

1155 AM     TSTM WND DMG     BALLWIN                 38.59N  90.55W
12/31/2010                   ST. LOUIS          MO   TRAINED SPOTTER

            TREES AND POWER LINES DOWNED AND NUMEROUS LAWN
            FURNITURE ITEMS BLOWN AROUND

1155 AM     TSTM WND DMG     CREVE COEUR             38.66N  90.44W
12/31/2010                   ST. LOUIS          MO   TRAINED SPOTTER

            PEA SIZE HAIL AT 270 AND DORSETT NEAR CREVE COEUR LAKE.

1156 AM     TORNADO          BYRNES MILL             38.44N  90.57W
12/31/2010                   JEFFERSON          MO   LAW ENFORCEMENT

1156 AM     TORNADO          SUNSET HILLS            38.54N  90.42W
12/31/2010                   ST. LOUIS          MO   AMATEUR RADIO

            SEVERAL BUSINESS AND HOMES DAMAGED IN SUNSET HILLS.
            THERE ARE INJURIES RP

1157 AM     HAIL             IMPERIAL                38.37N  90.38W
12/31/2010  M0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

            HAIL OCCURRING AT INTERSTATE 55 AT RICHARDSON.

1157 AM     TSTM WND DMG     HERCULANEUM             38.26N  90.39W
12/31/2010                   JEFFERSON          MO   TRAINED SPOTTER

            TREE BRANCHES DOWNED UP TO SIX INCHES IN DIAMETER

1158 AM     HAIL             BARNHART                38.33N  90.40W
12/31/2010  E1.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

1158 AM     HAIL             IMPERIAL                38.37N  90.38W
12/31/2010  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

1159 AM     HAIL             BARNHART                38.33N  90.40W
12/31/2010  E1.50 INCH       JEFFERSON          MO   AMATEUR RADIO

            1. 50 INCH HAIL AT BARNHART MO

1204 PM     TORNADO          4 NW WATERLOO           38.37N  90.21W
12/31/2010                   MONROE             IL   LAW ENFORCEMENT

            TORNADO ON THE GROUND 3 TO 4 MILES NORTHWEST OF
            WATERLOO IL

1205 PM     TSTM WND GST     ST. LOUIS               38.64N  90.24W
12/31/2010  M60 MPH          ST. LOUIS CITY     MO   TRAINED SPOTTER

            60 MPH WIND REPORTED AT CHIPPEWA AND KINGSHIGHWAY.

1210 PM     TORNADO          ST. LOUIS               38.64N  90.24W
12/31/2010                   ST. LOUIS CITY     MO   TRAINED SPOTTER

            GARFIELD AND TAYLOR IN NORTH ST. LOUIS CITY. TREES DOWN

1211 PM     HAIL             COLUMBIA                38.46N  90.23W
12/31/2010  E1.00 INCH       MONROE             IL   TRAINED SPOTTER

            ACCOMPANIED BY 50 TO 55 MPH ESTIMATED WINDS

1212 PM     HAIL             MILLSTADT               38.46N  90.09W
12/31/2010  E0.70 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            TREE BRANCHES UP TO SIX INCHES IN DIAMETER DOWNED FROM
            ESTIMATED 55 TO 60 MPH WINDS

1215 PM     TSTM WND GST     COLUMBIA                38.46N  90.23W
12/31/2010  E70 MPH          MONROE             IL   LAW ENFORCEMENT

            SEVERAL REPORTS OF VERY HIGH WINDS IN THE CITY OF
            COLUMBIA. IL

1215 PM     FUNNEL CLOUD     2 SE POTOSI             37.92N  90.76W
12/31/2010                   WASHINGTON         MO   TRAINED SPOTTER

1215 PM     TSTM WND GST     BELLEVILLE              38.53N  90.00W
12/31/2010  E70 MPH          ST. CLAIR          IL   TRAINED SPOTTER

            SEVERAL POWER POLES DOWN.

1220 PM     HAIL             BELLEVILLE              38.53N  90.00W
12/31/2010  E1.00 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1221 PM     HAIL             BELLEVILLE              38.53N  90.00W
12/31/2010  E0.70 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1223 PM     TORNADO          ROODHOUSE               39.48N  90.37W
12/31/2010                   GREENE             IL   TRAINED SPOTTER

1225 PM     HAIL             WATERLOO                38.33N  90.16W
12/31/2010  M0.88 INCH       MONROE             IL   TRAINED SPOTTER

1226 PM     TSTM WND GST     MASCOUTAH               38.51N  89.81W
12/31/2010  E70 MPH          ST. CLAIR          IL   AMATEUR RADIO

            SIDING OFF OF HOME AND OUTBUILDINGS.

1226 PM     TORNADO          1 N O'FALLON            38.61N  89.91W
12/31/2010                   ST. CLAIR          IL   AMATEUR RADIO

0105 PM     TORNADO          1 N GREENVILLE          38.90N  89.40W
12/31/2010                   BOND               IL   LAW ENFORCEMENT

            TORNADO DAMAGE TO AN AG BULDING NORTH SIDE OF
            GREENVILLE IL...ALSO DAMAGE TO SEVERAL HOMES NE OF TOWN.
            RP

0107 PM     TORNADO          2 NE GREENVILLE         38.91N  89.38W
12/31/2010                   BOND               IL   TRAINED SPOTTER

0121 PM     TSTM WND GST     RED BUD                 38.21N  90.00W
12/31/2010  M52 MPH          RANDOLPH           IL   TRAINED SPOTTER

            WALL CLOUD REPORTED BY TRAINIED SPOTTER. MEASURED
            SURFACE WIND GUSTS TO 52 MPH

0140 PM     FLOOD            WOOD RIVER              38.86N  90.08W
12/31/2010                   MADISON            IL   TRAINED SPOTTER

            STREET FLOODING...MAINLY PONDING OF WATER IN LOW
            AREAS...IN WOOD RIVER.

0240 PM     HAIL             2 E HUEY                38.61N  89.25W
12/31/2010  E0.25 INCH       CLINTON            IL   TRAINED SPOTTER

&&

FGLASS
Local storm report, Dec 31, 5:12 PM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     TORNADO          SUNSET HILLS            38.54N  90.42W
12/31/2010                   ST. LOUIS          MO   NWS EMPLOYEE

            A PRELIMINARY EVALUATION OF STORM DAMAGE IN THE SUNSET
            HILLS AREA HAS CONFIRMED THE DAMAGE WAS DUE TO A
            TORNADO. THE NWS AT THIS TIME HAS DETERMINED THE DAMAGE
            AS POTENTIALLY GREATER THAN EF3. A MORE DETAILED SURVEY
            OF THE DAMAGE WILL BE COMPLETED ON SATURDAY MORNING TO
            MAKE A FINAL EF SCALE RATING.

&&

FGLASS
Local storm report, Dec 31, 6:40 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND GST     DE SOTO                 38.14N  90.56W
12/31/2010  E55 MPH          JEFFERSON          MO   AMATEUR RADIO

            SMALL TREE LIMBS DOWN 2 TO 3 INCH IN DIAMETER IN AND
            AROUND THE TOWN OF DE SOTO

&&

FGLASS
Local storm report, Dec 31, 6:47 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TORNADO          3 NE MOZIER             39.32N  90.71W
12/31/2010                   CALHOUN            IL   LAW ENFORCEMENT

            TREE DAMAGE ON WEST PANTHER CREEK ROAD

&&

JP

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.